# SDR DALA2018092005669

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 75,775 hours, 56,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND CABIN EMERGENCY LIGHTS FROM ROW 1 TO 15 INOPERATIVE. MAINTENANCE REPLACED BATTERY POWER PACKS PER AMM 33-50. CHECK IS NOW NORMAL.
